80 year old may have vascular bleeding?
My sister in law aged 80 has diabetes but refuses medication. Recently her lower legs and feet look as if she has vascular bleeding. What advice can you offer.
She stopped her diabetes and BP medication stating that the tablets were poison and that she was better off without them. I fear for her health.
FIND THE BEST DOCTORS NEAR YOU
Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists
Thanks for the query..
It is appearing like Varicose veins as you can clearly see swollen tortuous veins protruding over the surface of the skin..
Varicose veins occur when your veins become enlarged, dilated, and overfilled with blood. Varicose veins typically appear swollen and raised, and have a bluish-purple or red colour. They are often painful.
The condition is very common, especially in women.
Consult a Podiatrist or a Medicine Specialist and get evaluated..
You can be advised investigations like ultrasound or venogram and the exact cause shall be ruled out and treated accordingly..
Hope this helps..
Certain lifestyle modifications can be done for improving the condition and enhancing circulation like avoiding standing for long time, use compression stockings, take proper medication of the already ruled out diseases etc..
Any further queries are most welcome..